# SDR AALA201808109006

- Difficulty date: August 8, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,278 hours, 21,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367320900000
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151PF DELAMINATED. REPLACED THE FLOOR PANEL IAW 53-42-14 AND 53-42-17.  AIRCRAFT WAS GROUNDED.
